Alka-Seltzer Plus Multi-Symptom Cold and Flu Day, 20 Liquid Gels (Pack of 2)

Alka-Seltzer Plus Multi-Symptom Cold and Flu Day, 20 Liquid Gels (Pack of 2)

Product ID: B01LK9EFOG Condition: New

Sold Out

Product Description

Alka-Seltzer Plus Multi-Symptom Cold and Flu Day, 20 Liquid Gels (Pack of 2)

  • Temporarily relieves these symptoms due to a cold or flu: minor aches and pains; headache; cough; sore throat; nasal and sinus congestion.

Temporarily relieves these symptoms due to a cold or flu: minor aches and pains; headache; cough; sore throat; nasal and sinus congestion. Temporarily reduces fever. Free of artificial dyes & preservatives. Do not contain aspirin.Active Ingredients: In Each Capsule: Acetaminophen 325 mg; Dextromethorphan Hydrobromide 10 mg; Phenylephrine Hydrochloride 5 mg

Technical Specifications

Country
USA
Binding
Health and Beauty
Brand
Alka-Seltzer
EAN
0016500567707
Feature
Temporarily relieves these symptoms due to a cold or flu: minor aches and pains; headache; cough; sore throat; nasal and sinus congestion.
IsAdultProduct
Label
Bayer Corporation
Manufacturer
Bayer Corporation
MPN
373613
NumberOfItems
2
PartNumber
373613
Publisher
Bayer Corporation
Studio
Bayer Corporation